# SDR SWAA2021082408893

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 5,786 hours, 12,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT FA FLASHLIGHT INOP ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / R&R AFT R/H I/B EMCY FLASH LT ASSY PER M/M 25-64-00CLEARING #93225
